# SDR SWAA2018062022928

- Difficulty date: June 2, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET IAW SRM AND DWG.
